A priori interior gradient bounds for solutions to elliptic Weingarten equations
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, p. 405-421
@article{AIHPC_1987__4_5_405_0,
     author = {Korevaar, Nicholas J.},
     title = {A priori interior gradient bounds for solutions to elliptic Weingarten equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {5},
     year = {1987},
     pages = {405-421},
     zbl = {0644.35041},
     mrnumber = {921546},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_5_405_0}
}
Korevaar, Nicholas J. A priori interior gradient bounds for solutions to elliptic Weingarten equations. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, pp. 405-421. http://www.numdam.org/item/AIHPC_1987__4_5_405_0/

[1] I. Bakelman and B. Kantor, Estimates for Solutions of Quasilinear Elliptic Equations Connected with Problems of Geometry in the Large, Mat. Sbornik, Vol. 91, (133), 1973, pp. 336-349=Math. U.S.S.R.-Sbornik, Vol. 20, 1973, pp. 348-363. | MR 333441 | Zbl 0282.35043

[2] I. Bakelman and I. Kantor, Existence of Spherically Homeomorphic Hypersurfaces in Euclidean Space with Prescribed Mean Curvature, Geometry and Topology, Vol. 1, 1974, pp. 3-10, Leningrad.

[3] E. Bombieri, E. Di Giorgi and M. Miranda, Una maggiorazione a priori relative alle ipersupertici minimali nonparametriche, Arch. Rat. Mech. Anal, Vol. 32, 1969, pp. 255-269. | Zbl 0184.32803

[4] L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet Problem for Nonlinear Second Order Elliptic Equations. I. Monge-Ampère Equations, Comm. Pure Appl. Math., Vol. 37, 1984, pp. 369-402. | MR 739925 | Zbl 0598.35047

[5] L. Caffarelli, J.J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet Problem for Nonlinear Second Order Equations. II. Complex Monge-Ampère, and uniformly Elliptic, Equations, Comm. Pure Appl. Math., Vol. 38, 1985, pp. 209-252. | MR 780073 | Zbl 0598.35048

[6] L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet Problem for Nonlinear Second Order Elliptic Equations. III. Functions of eigenvalues of the Hessian, Acta. Math. (to appear). | MR 806416 | Zbl 0654.35031

[7] L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear Second Order Elliptic Equations. IV. Starshaped Compact Weingarten Hypersurfaces (to appear). | MR 1112140 | Zbl 0672.35027

[8] R. Finn, New Estimates for Equations of Minimal Surface Type, Arch. Rat. Mech. Anal., Vol. 14, 1963, pp. 337-375. | MR 157096 | Zbl 0133.04601

[9] L. Gårding, An Inequality for Hyperbolic Polynomials, J. Math. and Mechanics, Vol. 8, 1959, pp. 957-965. | MR 113978 | Zbl 0090.01603

[10] N.M. Ivočkina, The Integral Method of Barrier Functions and the Dirichlet Problem for Equations with Operators of Monge-Ampère Type, Math. U.S.S.R.-Sbornik, Vol. 40, 1981, pp. 179-192. | Zbl 0467.35020

[11] N.J. Korevaar, An Easy Proof of the Interior Gradient Bound for Solutions to the Prescribed Mean Curvature Problem, Trans. A.M.S. (to appear).

[12] N.V. Krylov, Boundedly Nonhomogeneous Elliptic and Parabolic Equations in a Domain, Izvestia Math. Ser., Vol. 47, 1983, pp. 75-108. | MR 688919 | Zbl 0578.35024

[13] V.I. Oliker, Hypersurfaces in Rn+1 with Prescribed Gaussian Curvature and Related Equations of Monge-Ampère Type, Comm. Part. Diff. Eqtns., Vol. 9, 1984, pp. 807-838. | MR 748368 | Zbl 0559.58031

[14] A.V. Pogorelov, The Minkowski Multi-Dimensional Problem, Wiley, New York, 1978.

[15] L. Simon, Interior Gradient Bounds for Non-Uniformly Elliptic Equations, Indiana U. Math. J., Vol. 25, (9), 1976, pp. 821-855. | MR 412605 | Zbl 0346.35016

[16] A.E. Treibergs and S.W. Wei, Embedded Hypersurfaces with Prescribed Mean Curvature, J. Diff. Geom., Vol. 18, 1983, pp. 513-521. | MR 723815 | Zbl 0529.53043

[17] N. Trudinger, A New Proof of the Interior Gradient Bound for the Minimal Surface Equation in n Dimensions, Proc. Nat. Acad. Sci. U.S.A., Vol. 69, 1972, pp. 166-175. | MR 296832 | Zbl 0231.53007